Research Repository

Modelling household income dynamics

Jenkins, SP (2000) 'Modelling household income dynamics.' Journal of Population Economics, 13 (4). pp. 529-567. ISSN 0933-1433

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > H Social Sciences (General)
Divisions: Faculty of Social Sciences
Faculty of Social Sciences > Institute for Social and Economic Research
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 31 Jan 2014 13:10
Last Modified: 15 Jan 2022 01:06

Actions (login required)

View Item View Item